Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having pain in upper abdomen and noticed pale to dark yellow urine. Could this be jaundice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi, I am a 26 year female. Past few months, I have a mild pain in the upper right side abdominal region. I have already consulted a gynaecologist and underwent ultrasound and the results for gall stones and kidney stones are negative. They recommended me to check with urologist if pain continues, but in the middle I didn't have any pain. So I never consulted them. But recently past 1 week, I am feeling a little pain again. Also, one another symptom I noticed is pale to dark yellowish urine almost 5-6 times a day. I am little afraid if its anyway related to Jaundice. Looking forward for your advice and also guidance on whom should I consult on this further?
Posted Wed, 11 Dec 2013 in Abdominal Pain
Answered by Dr. Shanthi.E 41 minutes later
Brief Answer: consult a medical gastroenterologist Detailed Answer: Hello, I have read your query with diligence. In cases of mild fatty liver, there can be vague abdominal pain on the upper right side. This may not be detected on scan routinely. You seem to be noticing dark yellowish urine almost 5-6 times a day. It is possible that it can be a mild medical jaundice as well. In my view, you require liver function test or LFT to be done, along with repeat ultrasound of the liver region. It would be best to consult a medical gastroenterologist for the same. More than 25% of times, a kidney stone is not visible on scan. A plain x-ray of the KUB region would be the ideal investigation in such a case. Discuss about these options with your doctor. Hope this helps you. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor